As an Amazon Associate I earn from qualifying purchases.

Total pain relief - acetaminophen generic tylenol is the fast acting pain reliever for people suffering from headaches, menstrual cramps, inflammation, toothaches, joint pain, sore muscles, migraines, back aches and common cold and flu symptoms.
This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia. Bulk savings bottle - enjoy always having pm formulated acetaminophen at hand for you and your family. Join thousands of satisfied customers and families. Click add-to-Cart Today!100% satisfaction guarantee - always have extra strength fast acting relief on hand! Take advantage of this easy to use pain relief tablet and sleep aid and enjoy our 100% Customer Satisfaction Guarantee.

Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Effective over‐the‐counter pm product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve. Nighttime aleve pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains.

Child-resistant cap. Compare to extra Strength Tylenol PM Caplets active ingredients. Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
Less pain, nighttime sleep aid, and 25 mg of diphenydramine hydrochloride, pain reliever, MORE SLEEP: Minor aches & pains can interfere with restful sleep. Use: amazon basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over.

Compare to the active ingredients of Tylenol PM Caplets. Non-habit forming: goodsense Extra Strength Acetaminophen PM Caplets are non-habit forming when used correctly. Use: goodsense pain relief pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over.

Relieve pain fast – formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly. Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use.

So you're a better you all day. 100-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.
1. HealthA2Z
#ad
Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, 365 Caplets, HealthA2Z Extra Strength Pain Relief PM
#adHealthA2Z #ad - 500 mg acetaminophen, headache, a proven pain reliever, joint, helps relieve muscle, and arthritis pain quickly. It contains no Aspirin. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.More information #ad
Compare to Tylenol PM active ingredient. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. Adults and children 12 years and over: take 2 caplets at bedtime.Brand | HealthA2Z #ad |
Manufacturer | Allegiant Health #ad |
Height | 5.75 Inches |
Length | 3.15 Inches |
Weight | 0.61 Pounds |
Width | 3.15 Inches |
Part Number | FP0772 |
More information #ad
2. PONUMO
#ad
Extra Strength Acetaminophen PM 500 mg 375 Tablets | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint Pain, GenCare
#adPONUMO #ad - Each bulk value bottle contains 375 tablets which is great for families and busy households who need regular relief and want to save money by purchasing generic extra strength tablets in bulk. 1 pill contains 500 milligrams of Acetaminophen. Nighttime formula - our pm sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer.Total pain relief - acetaminophen generic tylenol is the fast acting pain reliever for people suffering from headaches, menstrual cramps, inflammation, toothaches, joint pain, sore muscles, migraines, back aches and common cold and flu symptoms.
More information #ad
Extra strength - the combination of 500 mg acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia. Bulk savings bottle - enjoy always having pm formulated acetaminophen at hand for you and your family. Join thousands of satisfied customers and families. Click add-to-Cart Today!100% satisfaction guarantee - always have extra strength fast acting relief on hand! Take advantage of this easy to use pain relief tablet and sleep aid and enjoy our 100% Customer Satisfaction Guarantee.
Brand | PONUMO #ad |
Manufacturer | PONUMO #ad |
Part Number | EB-006 |
More information #ad
3. Advil
#ad
Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid, 120 Coated Caplets, Advil PM Pain Reliever And Nighttime Sleep Aid
#adAdvil #ad - One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid.Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.
More information #ad
Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 2.25 Inches |
Length | 2.31 Inches |
Weight | 0.23 Pounds |
Width | 4 Inches |
Part Number | DFD-013 |
Model | 305730164436 |
More information #ad
4. Rite Aid
#ad
Rite Aid Acetaminophen PM Caplets, 300 Caplets | Sleep Aid & Pain Relief | Acetaminophen Extra Strength | Pain Reliever | Sleep Aids for Adults | Arthritis Pain Relief | Real Time Pain Relief
#adRite Aid #ad - This aspirin-free muscle, joint, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Pain reliever + nighttime sleep aid: each rite aid caplet contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, a nighttime sleep aid for adults, plus it contains diphenhydramine HCI 25mg, so you can sleep at night.Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
More information #ad
Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Weight | 0.52 Pounds |
Part Number | 011822316903 |
More information #ad
5. Aleve
#ad
Aleve Pain Relief and Nighttime Sleep Aid, 120 Count, Naproxen Sodium Caplets
#adAleve #ad - Soft grip cap: this medication comes in a contoured bottle that fits comfortably in your hand, with a soft grip cap that is covered with a cushioned material.Effective over‐the‐counter pm product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve. Nighttime aleve pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains.
More information #ad
All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain. Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain.Brand | Aleve #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 4.38 Inches |
Length | 2.5 Inches |
Width | 2.06 Inches |
Part Number | 025866592582 |
Model | 025866592582 |
More information #ad
6. Amazon Basic Care
#ad
100 Count, Amazon Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid
#adAmazon Basic Care #ad - Non-habit forming: extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly. Effective sleep aid: for pain with sleeplessness. Amazon basic care acetaminophen PM has 500 mg acetaminophen, together in easy-to-swallow caplets.Child-resistant cap. Compare to extra Strength Tylenol PM Caplets active ingredients. Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
More information #ad
Active ingredients: the active ingredients in amazon basic care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Less pain, nighttime sleep aid, and 25 mg of diphenydramine hydrochloride, pain reliever, MORE SLEEP: Minor aches & pains can interfere with restful sleep. Use: amazon basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 2 Inches |
Length | 2 Inches |
Width | 3.75 Inches |
More information #ad
7. Good Sense
#ad
GoodSense Pain Relief PM, Acetaminophen and Diphenhydramine HCl, 50-Count, Pain Reliever and Nighttime Sleep Aid
#adGood Sense #ad - Active ingredients: extra strength acetaminophen pm caplets active ingredients are acetaminophen 500 mg, and diphenhydramine HCl 25 mg, pain reliever, nighttime sleep aid.Compare to the active ingredients of Tylenol PM Caplets. Non-habit forming: goodsense Extra Strength Acetaminophen PM Caplets are non-habit forming when used correctly. Use: goodsense pain relief pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over.
More information #ad
Pain relief and nighttime sleep aid: This product is a pain reliever and nighttime sleep aid for adults and provides temporary relief of minor aches and pains with accompanying sleeplessness. Effective sleep aid: for pain with sleeplessness. Relieve minor pain with this nighttime pain relief medicine.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 3.44 Inches |
Length | 1.78 Inches |
Weight | 0.1 Pounds |
Width | 1.78 Inches |
Part Number | 070030131845 |
Model | 070030131845 |
More information #ad
8. ValuMeds
#ad
Minor Aches | Non-Habit Forming, ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches
#adValuMeds #ad - Consult a doctor for details. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.Relieve pain fast – formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly. Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use.
More information #ad
Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.Brand | ValuMeds #ad |
Manufacturer | Elysium Pharmaceuticals Ltd. #ad |
More information #ad
9. Tylenol
#ad
Non-Habit Forming, Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 100 ct, Relief for Nighttime Aches & Pains, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl
#adTylenol #ad - With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.So you're a better you all day. 100-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.
More information #ad
Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed. Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.06 Inches |
Length | 3.88 Inches |
Weight | 0.22 Pounds |
Width | 2 Inches |
Part Number | JJ-2404 |
Model | JJ-2404 |
More information #ad